MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. VICTORY XL SR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC. VICTORY XL SR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5610
Medical Device Problem Code Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During a clinic follow up, it was noted that the device went into back up mode.The device was explanted and exchanged to resolve the event and the patient was stable following the procedure.
 
Additional Manufacturer Narrative
Analysis of the device image obtained from the pacemaker noted the device was in bvvi mode.The battery voltage and current trends were normal.Functional testing after reloading the product code resulted in normal device characteristics.The reported event of backup vvi mode was confirmed; however, the cause of the reset could not be determined from the device analysis in the laboratory setting.

Brand Name
VICTORY XL SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
MDR Report Key7852122
Report Number2017865-2018-13314
Device Sequence Number13872883
Product Code LWP
UDI-Device Identifier05414734009539
UDI-Public05414734009539
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2010
Device Model Number5610
Device Lot Number2911185
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/27/2018
Supplement Date Received by Manufacturer10/09/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;